# SDR UPS98227285

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69144925
- Condition: Corroded
- Location: Bs 442-436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON STR 25L SPLICE AT BS 442, BS 436.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED NEW SPLICE PER SRM 51-30-2, 51-30-5, AND SRM 51-30-6.
